Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Having severe back and hip pain. Difficult to walk. Taking calcium, iron and vitamin tablets. What to do?

My mother 87 years old is having severe back pain , hip pain. With great difficulty she is able to get up and sit with back straight. Also walking is becoming difficult. Pl advise what action to take immediately including pain relief. She is non-diabetic. She takes calcium tablets, iron tablets and vitamin tablets regularly. Apart from this she takes crocin also and for local application she applies volini, moov etc. Please advise
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
You really need to find out what the cause of the pain is before contemplating any treatment. She should see her doctor and have a full physical examination and Xray of the painful parts. In the elderly you have to be very careful with medications and so I would be reluctant to recommend anything online without knowing her full medical history.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor